# SDR UIEA2021033000762

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDE COMPARTMENT SERVICE OXYGEN CYLINDER TO FULL( SERVICED FWD CARGO R/H SIDE COMPARTMENT OXYGEN CYLINDER  IAW  B767-300  AMM  12-15-08-603-001  AMM  35-00-00-912-005,  AMM  35-11-00-206-228,  AMM  35-11-00-206-233  AC  43.13-1B  PAR  9-46 THRU 9-51 PGS  9-448  THRU 9-455. NO LEAK NOTED. O2 BOTTLE  PN  801307-00  SN  ST326329 )
